# SDR USAA2012081300021

- Difficulty date: August 9, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 2,597 hours, 865 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S OXYGEN MASK EMERGENCY PRESSURE SELECTOR WILL NOT TEST - NO AIR FLOW.  MAINTENANCE ADJUSTED MASK IN BOX.  PRESS-TO-TEST WORKS NORMAL WITH AIRFLOW AND TEST INDICATION FUNCTIONS NORMAL.
